# SDR HEEA0014670

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Faulty
- Location: Main Rotor
- Part time: 11,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE WILL NOT TRACK.
